# SDR YENA2023082801001

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 3,517 hours, 524 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,518 hours, 526 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 636D0015509
- Part serial: 49749
- Condition: Failed
- Location: Engine-2
- Part time: 3,518 hours, 526 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) ' ENG 2 FIRE LOOP A FAULT.( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED FIRE OVERHEAT DETECTOR (400200D1) PER AMM 26-12-17. OPS CHECK OK. THIS CLEARS MDDR. MX-4 UPDATED. PLACARD REMOVED.'
